# SDR DALA2022020300701

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 52,425 hours, 36,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD HFEC INSPECTION WAS PERFORMED AND A CRACK WAS FOUND ON THE UPPER RADIUS OF THE LH OVERWING FRAME AT STA. Y=674.00, APPROX LENGTH 0.120 IN, IN REF. CARD 5310-01436-01B STEP 7. SUMMARY OF NRC 00203: LH OVERWING FRAME AT STA. Y=674.00 WAS REPLACED WITH AMDS 5310-01436-03A JOB 096-0001. ASSOCIATED AA 5310-01436 ADDED FOR AC 9542. (LP #2108412)
